# SDR WX0A2024091332182

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 51,128 hours, 33,620 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR R FWD EMER EXIT ECAM APPEARED CLIMBING THRU 8000FT REMAINED ON FOR ENTIRE FLIGHT. / ADJUSTED R FWD EMER EXIT COVER FLAP TARGET IAW AMM 52-71-13-400-001-A. OPS CHECK GOOD."
